News

IDEA Asia Pacific Summer Camp 2017 in Kyushu University
Learning Startup Process in 20 hours to create Team and Business from Zero to One

 QREC (Robert T. Huang Entrepreneurship Center of Kyushu University) accepts registration for following seminars.

Kyushu University and three universities (Ritsumeikan University, Nara Institute of Science and Technology, and Osaka Prefecture University) as “Cooperative Organization” for Diversity and Creative Collaboration IDEA consortium (IDEA: Innovation x Diversity x Entrepreneurship Education Alliance) has been selected as an EDGE-NEXT (*1) Program by MEXT (*2)
As to first collaborative Event for the IDEA consortium, we will hold IDEA Asia Pacific Summer Camp 2017. Although the summer camp would be trial in 2017 for next 5 years, this event is efficient for students to learn Lean Startup, prototyping to create MVP (MVP: Minimum valuable product), and user experience design using method of “Startup Weekend”.
Also, it is ” Zero to team” as a key word of in this event, students will have a lot of experiences of forming group from zero to be able to present ones business plan to investors and entrepreneurs in 20 hours.

1. Dates : September 26 (Tue) 13:00 to September 28 (Thu.) , 2017
2. Venue: Silicon valley Room, Common Facility 1 2F, Kyushu University ITO Campus Access:
  http://qrec.kyushu-u.ac.jp/en/abouts/access/
3. Participants: Students from IDEA program consortium of EDGE-NEXT program
4. Capacity : Max 50 people
5. Language: English
6. Application; register from event page of QREC HP
  http://qrec.kyushu-u.ac.jp/en/events-en/20170801_1e/
  *Deadline for application: September 12 (Tue)

*1 EDGE-NEXT: Exploration and Development of Global Entrepreneurship for NEXT generation
*2 MEXT: Ministry of Education, Culture, Sports, Science and Technology

Schedule of Summer Camp 2017

Day 1 September 26, 2017 Tue
13:00 Event start
13:00-13:05 Welcome Speech
13:05-13:30 Short Lecture 1 “Lean Startup” concept from Startup Weekend
13:30 Ice Break
13:30-14:00 Ice Break ~ Half Baked
 Keyword: Team Building, teams forming and setting up workspace, 6 to 8 teams with 5 persons each,10 mins discussion, 30 seconds pitch x 8 teams
14:00-14:05 Short Break : 5mins 14:05-14:10 Instruction of Pitch
14:10 Pitch time
14:10-14:50 Pitches Start: 30-40 pitches
14:50-15:00 Networking 10 mins
15:05-15:10 Attendees vote for the top ideas 5 mins
15:10-15:15 Pick up top 12–16 ideas
15:15-15:20 2nd Short Pitches 10 Sec. x 16 pitches
15:20-15:40 Team forming
15:40-15:50 Short Break : 10min
15:50 Short Lecture and start work
15:50-16:30 Short Lecture 2 Persona and Interview
16:30-18:00 Start work (Develop customer and create MVP) 18:00 Wrap up Day1

Day 2 September 27, 2017 Wed
9:00 2nd day start
9:00-12:00 Team work
11:00 mentoring session
11:00-12:00 Coaching
12:00 Lunch
13:00 Coaching/Mentoring session
13:00-13:30 Presentation in front of mentors, Presentation/pitch 1 min, Q&A
13:30-15:00 Coaching one by one coach
15:00 Short lecture and preparation of final presentation
15:00-15:30 Short lecture 3 User Experience Design
15:30-18:00 Team work for final presentation
18:00 Wrap up Day2

Day 3 September 28, 2017 Thu
9:00 Start team work
12:00 Lunch
13:00 Start final presentation
13:00-13:05 Instruction
13:05-14:50 Final presentation 6-8 teams, 5mins presentation and 5 mins Q&A
14:50-15:00 Judging and Award